Im taken 100mg tramadol 2 times a day + 60mg fluoxetine and recently doctor add Mirtazapine 30mg I feel im dying many new symptoms have been developed
is there any antagonism between there chemical contents?
- 18 Sep 2012 by sena66
- depression, post traumatic stress disorder, anxiety, fibromyalgia, fluoxetine, mirtazapine, tramadol, chronic pain, anxiety and stress, doctor
18 Sep 2012
Please see a doctor right away. Be sure the doctor has all your medications and supplements when you see him. Without a full list of your meds and symptoms, it is hard to know what is happening with you.
Fluoxetine and mirtazipine are not to go together. Nor should you take Tylenol and various other meds. If you are having problems that are scary or causing confusion, please see a doctor now.
These drugs should be given by a psychiatrist only. Hopefully that is who you are seeing.
You can check each medicine at the top of the page by putting the name in the box and hitting search. Then look up side effects and drug interactions. If anything is listed as severe you need to see someone now.
Wish I could be more helpful. If you give more symptoms and other meds more help could be given.
8 Dec 2012
I am not familiar with Mirtazapine, but just would like to say that your side effects sound very scary. I would get a second opinion from a different doctor immediately if your doctor isn't listening to you. I would also call different pharmacies and speak with their head pharmacist about your symptoms and options. Never settle! This is your life and your health, you know your own body and you know if something 's wrong. Doctors are only people. I truely hope everything 's well. Best wishes.
18 Sep 2012
Hi, i just want to agree with endlespred, and give you the link to the interactions checker for your list of current medications. You really do need to contact your doctor about this, especially because you are feeling so bad right now
18 Sep 2012
Every one of these meds can cause serotonin syndrome. Did you get the prescriptions all filled at the same pharmacy, because if so your pharmacist should have picked up on that. If you have new side effects, do as the ladies say and see a doc immediately. Take your medications with you.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am looking for natural remedy for anxiety and panics disorder
3 answers • 19 Nov 2012
... flair. I can't take the meds for stress due to stomach issues. Anyone else like me?
4 answers • 1 Dec 2012
... have been working for me until now I'm just so depressed all I want to do is lay on the couch and not move I've been like this for ...
2 answers • 7 Aug 2013
I am just beginning mirtazapine after a horrible reaction to Prozac. I am afraid to try other meds!?
I had a terrible reaction to Prozac. I felt like I was losing my mind. I felt terror and like everyone was put to hurt me. I had panic attacks and ...
5 answers • 5 Mar 2014